# SDR CALA2013081290361

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 41,982 hours, 17,356 cycles
- Engine: Iae V2522A5
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Leaking
- Location: Ground Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCH SQUEAL CONTINUES.  APPEARS TO BE COMING FROM BELOW INSTRUMENT PANEL. SUSPECT E & E DOOR.  PRESSURIZED ACFT,  FOUND LEAK AT THE EXTERNAL GROUND POWER RECEPTACLE.  TORQUED RECEPTACLE REF MM.  PRESSURIZED AND OPS CK GOOD.
